CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 70 Number 5 (Oct 2018)

Looking for a printed back issue?
Page  
Contents
961   Uniqueness of the von Neumann Continuous Factor
Ara, Pere; Claramunt, Joan
983   An Explicit Computation of the Blanchfield Pairing for Arbitrary Links
Conway, Anthony
1008   Schwartz Functions on Real Algebraic Varieties
Elazar, Boaz; Shaviv, Ary
1038   Order $3$ Elements in $G_2$ and Idempotents in Symmetric Composition Algebras
Elduque, Alberto
1076   Congruences for Modular Forms mod 2 and Quaternionic $S$-ideal Classes
Martin, Kimball
1096   The Rudin-Shapiro Sequence and Similar Sequences are Normal Along Squares
Müllner, Clemens
1130   Doubled Khovanov Homology
Rushworth, William
1173   An Explicit Manin-Dem'janenko Theorem in Elliptic Curves
Viada, Evelina

© Canadian Mathematical Society, 2018 : https://cms.math.ca/